Alert archive / North Carolina / Beach Hazards Statements in 2013

Beach Hazards Statement 30, NWS Newport/Morehead City, NC

October 15, 2013

NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 15, 2013, 8:26 PM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2013, 8:26 PM EDT (00:26 UTC)
Expired
Oct 16, 2013, 9:00 PM EDT
In force
25 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WHUS42 KMHX 160026
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
826 PM EDT TUE OCT 15 2013

...HIGH THREAT OF RIP CURRENTS AND DANGEROUS SHORE BREAK IS
EXPECTED NORTH OF CAPE HATTERAS...

.BREAKERS AT OR ABOVE 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING NORTH
OF CAPE HATTERAS.

NCZ103-161230-
/O.EXP.KMHX.BH.S.0029.000000T0000Z-131016T0000Z/
/O.NEW.KMHX.BH.S.0030.131016T0026Z-131017T0100Z/
OUTER BANKS DARE-
826 PM EDT TUE OCT 15 2013

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH WEDNESDAY
EVENING.

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND DANGEROUS SHORE BREAK.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL
  OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 1130 PM
  TONIGHT AND 1230 PM WEDNESDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES
AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS
POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$
2 follow-up statements
563 
WHUS42 KMHX 160738
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
338 AM EDT WED OCT 16 2013

...HIGH THREAT OF RIP CURRENTS AND DANGEROUS SHORE BREAK IS
EXPECTED NORTH OF CAPE HATTERAS...

.BREAKERS AT OR ABOVE 6 FEET WILL CONTINUE TODAY NORTH OF CAPE
HATTERAS.

NCZ103-162100-
/O.CON.KMHX.BH.S.0030.000000T0000Z-131017T0100Z/
OUTER BANKS DARE-
338 AM EDT WED OCT 16 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND DANGEROUS SHORE 
  BREAK.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL
  OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE...AROUND 1230 PM
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL
TIMES.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$
924 
WHUS42 KMHX 161525
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1125 AM EDT WED OCT 16 2013

...HIGH THREAT OF RIP CURRENTS AND DANGEROUS SHORE BREAK IS
EXPECTED NORTH OF CAPE HATTERAS...

.BREAKERS AT OR ABOVE 6 FEET WILL CONTINUE TODAY NORTH OF CAPE
HATTERAS.

NCZ103-170100-
/O.CON.KMHX.BH.S.0030.000000T0000Z-131017T0100Z/
OUTER BANKS DARE-
1125 AM EDT WED OCT 16 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND DANGEROUS SHORE 
  BREAK.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL 
  OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE...AROUND 1230 PM 
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL
TIMES.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 15, 7:51 PM EDT, 35 minutes earlier.

Area forecast discussion, Oct 15, 7:51 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
751 PM EDT TUE OCT 15 2013

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE WILL CONTINUE OFF THE SOUTHEAST COAST
WHILE HIGH PRESSURE EXTENDS DOWN THE EAST COAST THROUGH EARLY
WEDNESDAY. A COLD FRONT WILL APPROACH THE AREA THURSDAY THEN MOVE
THROUGH THE AREA FRIDAY.

&&

.NEAR TERM /TONIGHT/...
AS OF 750 PM TUES...NO SIGNIFICANT CHANGES WITH THE EVENING
UPDATE. ONLY MINOR TWEAKS TO POPS/WX TO ACCOUNT FOR MOST PRECIP
OFF THE COAST WITH POSSIBLE LIGHT DRIZZLE ACROSS THE CENTRAL AND
EASTERN CWA. EXPECT LOW STRATUS AND EVEN A FEW AREAS OF FOG TO
DEVELOP AGAIN TONIGHT. MAIN FORECAST FEATURE CONTINUES TO BE
PERSISTENT MOIST NE FLOW AS THE REGION REMAINS BETWEEN HIGH
PRESSURE TO THE NORTH AND LOW PRESSURE OFFSHORE. THE GRADIENT IS
WEAKENING SOME AND WINDS WILL CONTINUE TO DIMINISH THROUGH THE
NIGHT. A HIGH THREAT OF RIP CURRENTS AND ROUGH SHORE BREAK FROM
CAPE HATTERAS NORTH CONTINUE OVERNIGHT. FOLLOWED A BLEND OF MOS
FOR TEMPS. EXPECT SIMILAR TEMPS TO LAST NIGHT WITH SOME AREAS
INLAND DROPPING INTO THE UPPER 50S. ALLOWED FOR SLIGHT CHANCE POPS
ALONG THE COAST...WITH BEST CHANCE OF LIGHT RAIN OR DRIZZLE EARLY.

&&

.SHORT TERM /WEDNESDAY/...
AS OF 245 PM TUE...WILL ONCE AGAIN START THE DAY WITH EXTENSIVE LOW
OVERCAST. THE COASTAL LOW OFFSHORE WILL FINALLY START TO LIFT AND
PUSH AWAY FROM THE COAST HOWEVER...POSSIBLY BRINGING AN END TO OUR
PROLONGED PERIOD OF DREARY WEATHER. EXPECT TO SEE SOME BREAKS
EVENTUALLY DEVELOP DURING THE AFTERNOON. AGAIN WENT WITH A BLEND
OF MOS GUIDANCE AND WITH SOME LONG OVERDUE BREAKS DEVELOPING
EXPECT TO SEE HIGHS GET INTO THE UPPER 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 230 PM TUESDAY...MAINLY DRY WEATHER WED NIGHT AND THU AS
WEAK HIGH PRES SLIDES OFFSHORE AND COLD FRONT APPROACHES FROM THE
W. SW FLOW WILL DEVELOP WITH MILD TEMPS...HIGHS LOWER 80S INLAND
THU. FRONT WILL CROSS THU NIGHT AND MOVE OFFSHORE FRI. CONT CHC
POPS ALL AREAS THU NIGHT WITH SLIGHT POPS IMD CST EARLY FRI. FRONT
WILL STALL OFF THE CST FRI NIGHT HOWEVER THINK WITH WEAK HIGH PRES
CROSSING TO THE N DEEPER MOISTURE WILL STAY S AND E OF REGION.
MOISTURE OVERSPREADS REGION AGAIN SAT INTO SUNDAY AS WEAK WAVES
DEVELOP ON STALLED FRONT...TIMING DIFFICULT SO HAVE CHC POPS SAT
INTO FIRST PART OF SUNDAY...THEN TAPER POPS TO SLIGHT CHC FROM W
TO E LATER SUNDAY. SEASONAL TEMPS FRI AND SAT WITH LOW TO MID 70S
AREA WIDE...LOW LVL THICKNESS DROP A BIT SUN WITH HIGHS UPR 60S
TO LOWER 70S.

STRONGER HIGH PRES WILL BUILD IN FROM THE NW SUN NIGHT AND MON WITH
CLEARING SKIES. WL KEEP TUE DRY FOR NOW AS HIGH SLIDES OFF THE
CST...MDLS SHOW SOME MOISTURE SKIRTING THE CST SO WILL HAVE TO
WATCH THIS FOR LATER FCSTS. TEMPS REMAIN COOL EARLY NEXT WEEK WITH
LOWS IN THE MID/UPR 40S INLAND AND HIGHS MAINLY UPR 60S/LOWER 70S.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/
AS OF 750 PM TUES...PREDOMINANT LOW MVFR/IFR EXPECTED IN THE SHORT
TERM AS MOIST LIGHT NE FLOW OFF THE ATLANTIC WILL PRODUCE AMPLE
MOISTURE TRAPPED UNDER A STRONG SURFACE BASED INVERSION TO PRODUCE
LOW STRATUS AND FOG OVERNIGHT. SFC HIGH PRES REMAINS CENTERED
OVER NEW ENGLAND AND A WEAK AREA OF LOW PRES CENTERED ACROSS THE
OFFSHORE WATERS. WILL CONTINUE WITH PERSISTENCE TONIGHT AND EXPECT
A RETURN TO IFR CEILINGS BY 03-06Z. PERHAPS SOME BREAKS IN THE CLOUDS
WED AFTERNOON...BUT WILL BE TOUGH TO SCOUR OUT ALL THE CLOUDS
UNTIL FLOW FINALLY BECOMES SOUTHERLY BEYOND THIS PERIOD.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 230 PM TUESDAY...LIGHT SW FLOW DEVELOPS WED NIGHT...THIS
SHLD LIMIT THE FOG/ST POTENTIAL SOMEWHAT BUT STILL MAY SE SOME
REDUCED FLIGHT CATEGORIES. MAINLY VFR THU AS WEAK HIGH PRES SLIDES
OFF THE CST. SCT SHRA THU NIGHT ASSOC WITH COLD FRONTAL
PASSAGE...SOME MVFR/IFR CONDITIONS LIKELY AT TIMES. AS DRIER WORKS
IN FRI AND FRI NIGHT EXPECT MAINLY VFR. WEAK WAVES OF LOW PRES MOVING
ALONG STALLED FRONT OFF THE CST WILL LEAD TO PLENTY OF CLOUDS AND
SOME SCT PRECIP NEXT WEEKEND WITH AGAIN REDUCED FLIGHT CATEGORIES
LIKELY AT TIMES.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/
AS OF 745 PM TUES...LATEST SURFACE AND BUOY DATA INDICATE N/NNE
WINDS 10-15 KT WITH GUSTS TO 20 KT ACROSS THE CENTRAL AND NORTHERN
WATERS WITH 5-15 KT SOUTH OF OCRACOKE. SEAS REMAIN ELEVATED 6-8 FT
FOR THE CENTRAL AND NORTHERN WATERS...AND GIVEN HOW MODELS OFTEN
PERFORM POORLY IN THIS SCENARIO BY ENDING ELEVATED SEAS TOO SOON
FOR THE CENTRAL AND NORTHERN COASTAL WATERS...HAVE EXTENDED THE
SCA UNTIL WED MORNING FOR THESE ZONES. MOSTLY 2-4 FT ACROSS THE
SOUTHERN ZONES SO HAVE CANCELLED THE SCA FROM OCRACOKE SOUTH.
FOLLOWED STRONGEST GUIDANCE FOR WINDS WITH A BLEND OF ECMWF/NAM/SREF
USED FOR THE GRIDS. LOCAL SWAN GUIDANCE LOOKED GOOD FOR WAVES
WHICH WAS SIMILAR TO WW3. SEAS ALL WATERS SHOULD BE BELOW 6 FEET
BY WED MORNING. A HIGH THREAT OF RIP CURRENTS AND ROUGH SHORE
BREAK NORTH OF CAPE HATTERAS WILL LIKELY CONTINUE INTO WED.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 230 PM TUESDAY...MAINLY LIGHT NRLY WINDS WED EVENING WILL
BECOME MORE NW BY EARLY THU AND SW 10 TO 15 KTS THU AFTN AHEAD OF
APPROACHING COLD FRONT. THE FRONT WILL CROSS REGION LATE THU NIGHT
AND EARLY FRI WITH WINDS BECOMING N/NE 10 TO 15 KTS MOST AREAS
DURING THE DAY FRI. LIGHT NE WINDS FRI NIGHT WILL BECOME SE SAT
AND REMAIN LIGHT AS WEAK HIGH PRES CROSS TO THE N. NE/NE WINDS OF
MAINLY 10 TO 15 KTS EXPECTED AGAIN SUNDAY AS WEAK COLD FRONT
CROSSES WITH HIGH PRES BUILDING IN FROM THE W.

SEAS WILL BE 2 TO 4 FEET WED THRU FRI HIGHEST FAR OUTER WTRS...THEN
2 TO 3 FEET OVER THE WEEKEND.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR AMZ150-152-
     154.

&&

SYNOPSIS...RSB
NEAR TERM...RSB/DAG
SHORT TERM...RSB
LONG TERM...RF
AVIATION...RF/DAG
MARINE...RSB/RF/DAG
Hazardous weather outlook, Oct 15, 2:39 PM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
239 PM EDT TUE OCT 15 2013

NCZ029-044>047-079>081-090>094-098-161845-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
239 PM EDT TUE OCT 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-104-161845-
CARTERET-OUTER BANKS HYDE-
239 PM EDT TUE OCT 15 2013

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-161845-
OUTER BANKS DARE-
239 PM EDT TUE OCT 15 2013

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING
NORTH OF CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING
SOUTH OF CAPE HATTERAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Beach Hazards Statements in North Carolina, 2013Every beach hazards statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.